MathSciNet Relay Station
MathSciNet bibliographic data
MR2428834 (2009f:93047) 93B36 (93B11)
Lin, Peng; Jia, Yingmin; Li, Lin Distributed robust $H\sb \infty$ consensus control in directed networks of agents with time-delay. Systems Control Lett. 57 (2008), no. 8, 643–653.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement